Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 110, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 17, 2006, 4:34 PM CDT for Marquette County, Wisconsin. It was in force for 71 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2006, 4:34 PM CDT (21:34 UTC)
- Expired
- Jul 17, 2006, 5:45 PM CDT
- In force
- 71 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:35 PM CDT | HAIL 0.88 | Neshkoro, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3786 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 172134 SVRMKX WIC077-172245- /O.NEW.KMKX.SV.W.0110.060717T2134Z-060717T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 434 PM CDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 545 PM CDT * AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF WESTFIELD...OR ABOUT 7 MILES NORTHEAST OF FRIENDSHIP...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 505 PM CDT... 7 MILES NORTHEAST OF MONTELLO BY 525 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ WOOD
6 follow-up statements
000 WWUS53 KMKX 172144 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 444 PM CDT MON JUL 17 2006 WIC077-172245- /O.CON.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 444 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MARQUETTE COUNTY... AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HARRISVILLE...OR ABOUT 14 MILES SOUTHWEST OF WAUTOMA... MOVING SOUTHEAST AT 40 MPH. *THE SEVERE THUNDERSTORM WILL BE NEAR... MONTELLO AND 7 MILES NORTHEAST OF GLEN OAK BY 450 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
000 WWUS53 KMKX 172156 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 456 PM CDT MON JUL 17 2006 WIC077-172245- /O.CON.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 456 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MARQUETTE COUNTY... AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HARRISVILLE...OR ABOUT 14 MILES SOUTHWEST OF WAUTOMA... MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTELLO BY 505 PM CDT... 7 MILES NORTHEAST OF GLEN OAK BY 510 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
000 WWUS53 KMKX 172214 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 514 PM CDT MON JUL 17 2006 WIC077-172245- /O.CON.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 514 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MARQUETTE COUNTY... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED ABOUT 7 MILES WEST OF NESHKORO...MOVING EAST SOUTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NESHKORO BY 520 PM CDT... 7 MILES NORTHEAST OF GLEN OAK BY 510 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
000 WWUS53 KMKX 172226 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 524 PM CDT MON JUL 17 2006 WIC077-172245- /O.CON.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 524 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MARQUETTE COUNTY... AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED ABOUT 3 MILES WEST OF NESHKORO...OR ABOUT 8 MILES SOUTH OF WAUTOMA...MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JUST EAST OF NESHKORO BY 530 PM CDT... HAIL UP TO NICKLE SIZE CAN BE PRODUCED BY THIS SEVERE STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
000 WWUS53 KMKX 172235 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 533 PM CDT MON JUL 17 2006 WIC077-172245- /O.CON.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 533 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR MARQUETTE COUNTY... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR NESHKORO...OR ABOUT 7 MILES SOUTH OF WAUTOMA...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EAST OF MARQUETTE COUNTY AT 545 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
000 WWUS53 KMKX 172239 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 539 PM CDT MON JUL 17 2006 WIC077-172249- /O.EXP.KMKX.SV.W.0110.000000T0000Z-060717T2245Z/ MARQUETTE WI- 539 PM CDT MON JUL 17 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY EXPIRES AT 545 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4398 8959 4376 8959 4366 8929 4398 8918 $$ HANSING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:00 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 17, 2:00 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT MON JUL 17 2006 .DISCUSSION...FCST FOCUS IS ON HANDLING POPS TONIGHT THROUGH SATURDAY EVENING. VERY COMPLICATED WX PATTERN THE NEXT 36HRS WITH 3 DISTINCT FEATURES PLAYING PARTS IN THE SCENARIO TONIGHT THROUGH SATURDAY NIGHT. H5 S/W WITH A SIGNIFICANT THERMODYNAMIC CONTRIBUTION ASSOC WITH H8 BAROCLINIC ZONE TO THE SOUTH IS GENERATING LARGE AREA OF SHOWERS FM SRN WI BACK SOUTHWEST INTO IL/IA. THEN THERE IS THE ROGUE MCV DROPPING OUT OF SE SDKTA ERLY THIS AFTN...WITH A PRONOUNCED CIRCULATION SEEN IN THE RADAR LOOP. THIS FEATURE HAS A MIND OF IT/S OWN AND NOT HANDLED BY THE MODELS AT ALL. THIS IS A LONG LIVED COMPLEX FROM LAST NIGHT. WV IMAGERY SUGGESTS IT IS TURNING EASTERLY...BUT NOT ENTIRLY SURE THIS WILL SURVIVE INTO THE EVENING... ESPECIALLY AS IT PUSHES INTO AIR ALREADY MASSSAGED BY THE RAINFALL DOWNSTREAM TODAY. THE THIRD ELEMENT IS THE NEXT H5 S/W PUSHING EAST OUT OF THE NRN ROCKIES AND PROGD TO TRACK OVR LK SUPR AND NRN WI ON SAT. THE SCENARIO HAS BEEN THAT THE 1ST AND 3RD FEATURES WOULD INTERACT WITH TIME...PRODUCING AN INVERTED SFC TROF OVER THE AREA BY SATURDAY. SURFACE CYCLOGENESIS ASSOCIATED WITH THE DYNAMICS ALONG THE SRN H8 BAROCLINIC ZONE WOULD OCCUR TONIGHT...WITH AN INVERTED TROF DEVELOPING TO THE NW FM THE SFC LOW ASSOCIATED WITH THE ARRIVAL OF THE H5 S/W TO THE NORTH. THIS FIRST BATCH OF PRECIP SHOULD MOSTLY MOVE THROUGH BY EARLY THIS EVENING. SOME ENHANCEMENT OCCURING ON LEADING EDGE OF PRECIP SURGE INTO MIDDLE OF CWA...BUT PROFILERS AND MORNING RAOB DATA SHOW THE LLV JET TURNING WESTERLY TO THE SOUTH WITH LITTLE SUPPORT FOR PROLONGED LIFT THIS FAR NORTH OF THE BAROCLINIC ZONE. WOULD LIKE TO DIMINISH PRECIP TO A SLIGHT CHANCE AFTER MIDNIGHT...THROUGH SATURDAY MORNING AS AREA IS BETWEEN SYSTEMS DURING THIS TIME. AS UPR S/W TO THE NORTH CLIPS THE AREA ON SATURDAY ACCOMPANIED BY INVERTED SFC TROF...LINGERING MOISTURE AND AFTN HEATING SHOULD SUPPORT ENOUGH INSTABILITY TO JUSTIFY THE SHOWERS AND ISOLD STORMS SATURDAY AFTN AND EVENING. THEN HIGH PRESSURE BUILDS IN FOR SUNDAY AND MONDAY...WITH THE NEXT CHANCE FOR RAIN ON LATE MONDAY NIGHT INTO TUESDAY WITH ARRIVAL OF CANADIAN FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, Jul 17, 11:00 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1100 AM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-180945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE ARE SEVERAL THREATS. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. IN ADDITION THERE IS THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO. IT WILL BE HOT AND HUMID TODAY WITH TEMPERATURES RISING INTO THE 90S PRODUCING HEAT INDEX VALUES OF 95 TO 105. PERSONS SENSITIVE TO THE HEAT...OR THOSE WITH HEALTH PROBLEMS SHOULD TAKE PRECAUTIONS TO AVOID HEAT EXHAUSTION OR HEAT STROKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF A LINE FROM REEDSBURG TO MILWAUKEE. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ643>646-665-180945- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1100 AM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM TODAY DUE TO GUSTY SOUTHWEST WINDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. A WATERSPOUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY NORTH OF NORTH POINT LIGHTHOUSE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY THROUGH SUNDAY. COLLAR
In the hours before
Local storm report, Jul 17, 2:49 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 2 NE KOHLER 43.76N 87.75W
07/17/2006 SHEBOYGAN WI TRAINED SPOTTER
SEMI TRUCK BLOWN OVER AT HWY 23 AND I-43 NORTHEAST OF
KOHLER.
&&
BORGHOFFSpecial weather statement, Jul 17, 2:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 250 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 250 PM...A LINE OF STRONG THUNDERSTORMS WAS MOVINGN OUT OVER LAKE MICHIGAN...JUST EAST OF SHEBOYGAN COUNTY. THIS LINE WAS MOVING EAST AT ABOUT 45 MPH. OTHERWISE...AT 250 PM...NO OTHER STORM WERE PRESENT IN SOUTH CENTRAL AND SOUTHEAST WISCONSIN. HOWEVER...A COLD FRONT OVER CENTRAL WISCONSIN WILL DROP SOUTH THROUGH THE REMAINDER OF WISCONSIN THIS AFTEROON. SINCE THE AIRMASS IS UNSTABLE AHEAD OF THE COLD FRONT...ADDITIONAL THUNDERSTORMS SHOULD POP UP...WITH SOME OF THEM POSSIBLY SEVERE. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. KAPELA
Local storm report, Jul 17, 2:55 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 1 SW SHEBOYGAN 43.74N 87.74W
07/17/2006 SHEBOYGAN WI TRAINED SPOTTER
TREE BRANCHES DOWN...WIRES DOWN...AND POWER OUTAGES.
REPORT OF A FIRE DUE TO WIRES DOWN ON THE SOUTHSIDE OF
THE CITY OF SHEBOYGAN. MEASURED GUST TO 46 MPH.
&&
BORGHOFFSpecial weather statement, Jul 17, 3:25 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 325 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 325 PM..NO STORMS WERE PRESENT IN SOUTH CENTRAL OR SOUTHEAST WISCONSIN. HOWEVER...SCATTERED STORMS WERE LOCATED FROM NEAR SPARTA NORTHEAST TO THE DOOR COUNTY AREA. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
Special weather statement, Jul 17, 4:03 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 403 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 400 PM..NO STORMS WERE PRESENT IN SOUTH CENTRAL OR SOUTHEAST WISCONSIN. HOWEVER...SCATTERED STORMS WERE LOCATED FROM NEAR SPARTA TO APPLETON TO DOOR COUNTY. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
Special weather statement, Jul 17, 4:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 430 PM CDT MON JUL 17 2006 WIZ046-047-051-052-056>060-062>072-172200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 430 PM CDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHERN AND EASTERN WISCONSIN UNTIL 10 PM CDT... AT 430 PM..NO STORMS WERE PRESENT IN SOUTH CENTRAL OR SOUTHEAST WISCONSIN. HOWEVER...SCATTERED STORMS WERE LOCATED FROM NEAR MAUSTON TO APPLETON TO KEWAUNEE. THESE STORMS WERE ASSOCIATED WITH A COLD FRONT OVER CENTRAL WISCONSIN. THE COLD FRONT WILL DROP SOUTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING. SINCE THE AIRMASS IS UNSTABLE AHEAD AND ALONG OF THE COLD FRONT...NEW THUNDERSTORMS SHOULD POP UP ALONG AND SLIGHTLY AHEAD OF THE FRONT. SOME OF THE STORMS SHOULD BECOME SEVERE. THE STORMS WILL NOT REACH THE MADISON TO MILWAUKEE AREA UNTIL ABOUT 7 OR 8 PM. IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. LARGE HAIL AND POSSIBLY HURRICANE FORCE WINDS WILL OCCUR WITH A SEVERE STORM. KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:10 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 35 min |
| Jul 17, 2:23 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 17, 5:26 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 37 min |
| Jul 17, 6:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.